Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 2587   Home Print this page  Email this page Small font size Default font size Increase font size
Year : 1999  |  Volume : 17  |  Issue : 2  |  Page : 79-81

Isoniazid Induced Fever - Report Of Two Geriatric Cases



Correspondence Address:
O. P Gupta


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Two cases with mean age of 66 years were put on antituberculosis drugs containing isoniazid, rifampicin and ethambutol. Both of them exhibited a high grade isoniazid induced pyrexial response. This drug induced fever was thought to be both due to idiosyncratic reaction and the cidal effect of antituberculosis drugs containing isoniazid on the tubercle bacilli contained in the macrophages leading to release of endogenous pyrogens. Impaired immune response in the old age also may have a role to play.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed318    
    Printed36    
    Emailed0    
    PDF Downloaded137    
    Comments [Add]    

Recommend this journal